On Gnomons
Journal Article
(2003)
Author(s)
Jan Aarts (TU Delft - Old - EWI Ch. Algebra and Discrete Mathematics)
Robbert Fokkink (TU Delft - Applied Probability)
Research Group
Old - EWI Ch. Algebra and Discrete Mathematics
To reference this document use:
https://resolver.tudelft.nl/uuid:ecaf2fa2-5e06-48fd-a4ab-6f7a547b6385
More Info
expand_more
expand_more
Publication Year
2003
Research Group
Old - EWI Ch. Algebra and Discrete Mathematics
Issue number
3-4
Volume number
55
Pages (from-to)
59-66
No files available
Metadata only record. There are no files for this record.